# SDR DALA2023091407538

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 56,839 hours, 40,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LH OVERWING FRAME REMOVAL, STA 655 TO 715 CUSP WEB WAS FOUND BROKEN. SUMMARY OF NRC 00094: CUSP WEB LH ON STA 655 TO 715 WAS FABRICATED AND REPLACED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4; 51-41-02-0G, AND 51-41-05-0G PAR.8. (LP #2968543)
